# SDR DXTA200803142

- Difficulty date: June 25, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Hook
- Part number: C242570021
- Part serial: H1438
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION WE HAD A LEFT GEAR RED LIGHT AND LANDED. AFTER LANDING, LEFT GEAR DOOR LOOKED NORMAL BUT WITHIN 1 MINUTE OF SHUTDOWN LEFT GEAR DOOR SWUNG OPEN.   INSTALLED REPAIRED UPLOCK ASSY
